# SDR SWIA201439066

- Difficulty date: July 31, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 34,136 hours, 48,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 4912014
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS BY 2A & 3A ARE INOPERATIVE.  R & R THE BATTERY PACK  IAW AMM.  SYSTEM OPS CHECKED GOOD.
